# SDR DALA13025883136

- Difficulty date: August 5, 2012
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & SCRATCH FOUND 31 INCHES ABOVE AVIONICS EQUIPMENT VENT AIR INLET 9 LT.  ACCOMPLISHED INSPECTION IAW SRM 53-21-11.  FOUND DAMAGE TO BE WITHIN LIMITS.    PERFORMED VISUAL INSPECTION OF DENTED AREA & FOUND DEEP SCRATCH WITHIN A DENT.  CUT-OUT DAMAGED SKIN IAW SRM 53-11-11, FIG 201 SHEET 1.  HFEC CUT-OUT AREA IAW NTM 51-10-08.  NO CRACK INDICATIONS NOTED.  FABRICATED REPAIR DOUBLER IAW SRM 53-11-11, FIG 210.   INSTALLED REPAIR DOUBLER IAW SRM 51-42-11 & SRM 53-11-11, FIG 210.
